# SDR 20010315SG001

- Difficulty date: February 13, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 793T1005
- Condition: Failed
- Location: Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

FLT 733 - EN ROUTE TO ORD HAD A SPLIT FLAP INDICATION.  AIR CREW CONDUCTED AN AIR TURN BACK TO SEA.  AIR CREW DUMPED FUEL AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY AND WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED OUTBOARD FLAP ALTERNATE DRIVE ELECTRIC MOTOR, FLAP ALTERNATE DRIVE MOTOR ELECTRICAL CONNECTOR PLUG AND FLAP INDICATOR.  REMOVED AND REPLACED LEADING EDGE DEVICE BYPASS VALVE.  SYSTEM OPERATES NORMAL.  (M)
